MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

COVIDIEN P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16XTSD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the foley catheter was dislodging.Additional information was received and stated that the tubing disconnected from the catheter itself.There was no patient injury reported.
 
Additional Manufacturer Narrative
See section d4 for the lot number provided.See section d8/d9 for device available for evaluation status.See section h6 evaluation codes (type of investigation): updated to 4114 - device not returned as the incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.

section b5 (describe event or problem): originally reported as the customer reported that the foley catheter was dislodging.Additional information was received and stated that the tubing disconnected from the catheter itself.There was no patient injury reported and should be the customer reported that the foley catheter was dislodging.Additional information was received and stated that the tubing disconnected from the catheter itself.Per customer, there were no balloon issues.The catheter remained in the patient, but the tubing disconnected from the catheter, sliding out without manipulating or tearing of the green tape.There was no patient injury reported.

.
 
Event or Problem Description
The customer reported that the foley catheter was dislodging.Additional information was received and stated that the tubing disconnected from the catheter itself.Per customer, there were no balloon issues.The catheter remained in the patient, but the tubing disconnected from the catheter, sliding out without manipulating or tearing of the green tape.There was no patient injury reported.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on 08-sep-2020.The physical sample was received for the evaluation and a representative picture was provided for the analysis.Upon visual evaluation, catheter disconnection has been observed.Therefore, the reported condition is confirmed.There have been cases reported in the past for catheter detachment, of which a corrective and preventative action (capa) was opened in october 2020 to address the reported condition through a more robust investigation.The results of the investigation will be documented through the capa.Any further actions will be designed to prevent the reoccurrence of the reported condition.

Brand Name
P400 PREM U/M 16FR SL TMP CSD
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12221008
Report Number9612030-2021-03005
Device Sequence Number11618224
Product Code FFG
UDI-Device Identifier20884521149196
UDI-Public20884521149196
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16XTSD
Device Catalogue NumberP4P16XTSD
Device Lot Number2025100664
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer06/29/2021
06/29/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date07/28/2021
09/07/2021
Patient Sequence Number1